Erratum: Completeness of the Bethe Ansatz solution of the open XXZ chain with nondiagonal boundary terms(Journal of Physics A: Mathematical and General)

Rafael I. Nepomechie, Francesco Ravanini

Research output: Contribution to journalComment/debatepeer-review

25 Scopus citations
Original languageEnglish (US)
Pages (from-to)1945-1946
Number of pages2
JournalJournal of Physics A: Mathematical and General
Issue number5
StatePublished - Feb 6 2004

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)

Cite this